# SDR MASA2016030112778

- Difficulty date: March 1, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 31,600 hours, 25,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14DF EXIT SIGN, HAD ONE BULB INOPERATIVE.
